# SDR 2008UALA06216

- Difficulty date: September 10, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 58,392 hours, 31,810 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L PARTIAL SLIDE DEPLOYMENT.  REMOVED SLIDE AND CONTAINER FROM L1 DOOR.  INSTALLED NEW SLIDE.
